MAUDE Adverse Event Report: ICU Medical, Inc. CADD Solis HPCA Pump; Pump, Infusion, Pca

ICU Medical, Inc. CADD Solis HPCA Pump; Pump, Infusion, Pca
Model Number 2110
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
CADD Solis HPCA Pump
Common Device Name
Pump, Infusion, Pca
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n field dr
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50203341
Report Number3012307300-2026-07961
Device Sequence Number16043712
Product Code MEA
UDI-Device Identifier15019517154986
UDI-Public(01)15019517154986(11)230127
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUK
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2111-0402-51L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown